# SDR CA101013003

- Difficulty date: October 10, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Dhav DHC3
- Aircraft time: 24,636 hours
- Engine: Walter M601E11
- System (JASC): 7311 · Engine Fuel/Oil Cooler
- Part: Cooler
- Part number: 8535233
- Condition: Leaking
- Location: Fuel/Oil
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

COOLER FOUND TO BE LEAKING DURING FLIGHT MODE. COOLER REPLACED WITH O/H UNIT.
